# SDR SIMA200207009

- Difficulty date: March 2, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N608AE
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON THE GALLEY CENTER HAT BEAM.  REMOVED CORRODED GALLEY CENTER HAT BEAM.  INSTALLED NEW HAT BEAM IAW EMB 145 SRM/1142, REV 17, 51-20-03, 51-40-02, GST-0623/02, ITEM 7 SEP 0114/02 AND STANDARD SRM PRACTICES.  (M)
